IJPAM: Volume 52, No. 4 (2009)

FUZZY QUASI-IDEAL SUBSETS AND FUZZY
QUASI-FILTERS OF ORDERED SEMIGROUPS

Chutiporn Jirojkul$^1$, Ronnason Chinram$^2$
$^{1,2}$Department of Mathematics
Faculty of Science
Prince of Songkhla University
Hat Yai, Songkhla, 90112, THAILAND
$^1$e-mail: chutiporn.j@psu.ac.th
$^2$e-mail: ronnason.c@psu.ac.th


Abstract.In this paper, we define quasi-ideal subsets, fuzzy quasi-ideal subsets, quasi-filters and fuzzy quasi-filters in ordered semigroups and characterize ordered semigroups in terms of fuzzy quasi-ideal subsets and fuzzy quasi-filters.

Received: April 6, 2009

AMS Subject Classification: 20N25, 20M10, 03E72, 08A72

Key Words and Phrases: quasi-ideal subsets, fuzzy quasi-ideal subsets, quasi-filters, fuzzy quasi-filters

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 52
Issue: 4